2 doctors weighed in:

I have mixed symptoms of add and adhd, dr gave Adderall (dextroamphetamine and racemic amphetamine) 10mg. I can't recall a conversation from 5 min ago. 3rd day with meds. Is this normal?

2 doctors weighed in
Dr. Mary Ann Block
General Practice
1 doctor agrees

In brief: No!

Adderall (dextroamphetamine and racemic amphetamine) is an amphetamine drug, a stimulant.
When side effects to a drug occur, a drug should be stopped. Adderall (dextroamphetamine and racemic amphetamine) and other stimulants are addictive, and should be stopped slowly, under a doctor's supervision. Addiction should not have occurred in 3 days. It is better to find the cause and fix it than cover symptoms with psychiatric drugs. Diet, allergies, learning problems are a few causes.

In brief: No!

Adderall (dextroamphetamine and racemic amphetamine) is an amphetamine drug, a stimulant.
When side effects to a drug occur, a drug should be stopped. Adderall (dextroamphetamine and racemic amphetamine) and other stimulants are addictive, and should be stopped slowly, under a doctor's supervision. Addiction should not have occurred in 3 days. It is better to find the cause and fix it than cover symptoms with psychiatric drugs. Diet, allergies, learning problems are a few causes.
Dr. Mary Ann Block
Dr. Mary Ann Block
Thank
Dr. Luis Villaplana
Internal Medicine

In brief: No it's not normal

Stop your adderal and discuss with the doctor who prescribed this for you asap.

In brief: No it's not normal

Stop your adderal and discuss with the doctor who prescribed this for you asap.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
839K people helped
Continue
108,000 doctors available
Read more answers from doctors